# SDR CA110414005

- Difficulty date: March 11, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,569 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Part time: 1,346 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD SERVO LEAKING.  REPLACED SERVO.
